MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 PROVENA; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 PROVENA; MIDLINE CATHETER
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 3 fr midline failed with the dilator and was saved.The dilator portion bunched up on the end and customer had to grab mst kit.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a sheath bunching up during insertion was confirmed and determined to be use related.The product returned for evaluation was one 3.5fr microez microintroducer.The returned product sample was evaluated and the tip of the sheath was observed to be damaged.The following observations were noted during the sample evaluation: ¿ usage residue was seen on the sample.¿ slight buckling of the edges of the sheath was present.The shape, location, and extent of the damage observed on the returned sample suggested that the microintroducer sheath was most likely damaged due to excessive insertion force, an inadequate skin nick, and/or a steep insertion angle.The damage observed on the sheath would likely have made it difficult to advance the microintroducer past the tip of the sheath.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
PROVENA
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key24712076
Report Number3006260740-2026-02068
Device Sequence Number5664570
Product Code PND
UDI-Device Identifier00801741154027
UDI-Public(01)00801741154027(11)250909(17)261031(10)REKU2324
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K153393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberS4153108DGP
Device Lot NumberREKU2324
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown